# SDR UIEA2024021500088

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 111,044 hours, 22,075 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Iwng Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OUTBOARD FLAP LOWER SKIN EXISTING REPAIR WITH DELAMINATION (23 IN FROM L/E & 48 IN FROM LH EDGE)( RH WING OUTBOARD FLAP LOWER SKIN PANEL WAS REPAIRED PER SRM 57-53-01-2R-1 & SRM 51-70-10-2R-4. NO FURTHER DEFECTS NOTED. )
